# SDR FDEA201907271730

- Difficulty date: July 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 34,862 hours, 18,743 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: High Pressure
- Location: Green System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

PDIS  654     29-30  1836     27JUL19  MEM  OPEN  U  ON TAKEOFF ROLL AT 80 KTS ECAM WENT OFF W/ GREEN  HYD LO PRESS, ABORTED T/O. AFTER CLEARING RWY ECAM  WAS CLEARED EXCEPT FOR #6 SPOILER FAULT. GREEN HYD  QTY SHOWED OFF THE SCALE HIGH.   FACT 28JUL19 05:29   MEM                                                                 AMM: 29-00-00-03                                                                  DESERVICED GREEN SYSTEM. INSPECTED RESERVIOR AND                                  CONDUCTED ENGINES RUN TO CHECK GREEN SYSTEM.                                      OPERATED NORMAL. REF:12_12_29_00_0  A/C OK FOR                                    SERVICE.
